A new iterative linearization approach for solving nonlinear equations systems


Creative Commons License

Temelcan G., Albayrak F. I. , Sivri M.

An International Journal of Optimization and Control: Theories Applications (IJOCTA), vol.10, no.1, pp.47-54, 2020 (Refereed Journals of Other Institutions) identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 1
  • Publication Date: 2020
  • Doi Number: 10.11121/ijocta.01.2020.00684
  • Title of Journal : An International Journal of Optimization and Control: Theories Applications (IJOCTA)
  • Page Numbers: pp.47-54